# SDR UPS98825998

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Extrusion
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK SURFACE CORROSION ON FLOOR STRUCTURE AT STA 1740.  REMOVED CORROSION AND DAMAGED EXTRUSION FABBED NEW EXTRUSION IAW DC8 SRM 53 7 1 AND DWGT 5755032.  INSTALLED EXTRUSION IAW DC8 SRM 51 1 20D.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.
